# SDR CALA2014120292758

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 54,731 hours, 22,065 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ACFT HAS A SMELL SIMILAR TO PLASTIC MELTING IN OVEN.  SEEMS TO WORSEN WITH POWER INCREASE.  PERFORMED NR 2 ENG WASH.  REPLACED LT & RT RECIRCULATION FILTERS.  PERFORMED HIGH POWER ENG RUN TO BURN OUT SMELL IAW JRH-2-40-35.  NO ODOR AT THIS TIME.
